MathSciNet Relay Station
MathSciNet bibliographic data
MR991913 (90f:35171) 35Q20 (34A55 34B25 35P25 58F07 58G37)
Beals, Richard; Coifman, R. R. Linear spectral problems, nonlinear equations and the $\overline\partial$-method. Inverse Problems 5 (1989), no. 2, 87–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement